It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 113 for 5 months off the pill. (0.101 seconds)


... Hi babygurl, i'm in a similar situation. I had alot of spots on my back and my doctor switched me from one pill to Dianette. My skin cleared in 3 months, but i came off it after about 9 months, due to too my water retention and moodiness, plus it's a bad pill to be on. ... (5 replies)
... and pretty much started breaking out within the month. ... (2 replies)
... i think this will be my last "update" because for me, i'm a firm believer in "the diet" and connection to acne. it's been approximately 10 months since i started the low carb, low dairy, low sugar diet and 8 months on bc. ... (5 replies)

... so it's been about 5 months since i've been on the low carb and no dairy diet and a little over 3 months on the pill. it seems to be working!!! ... (11 replies)
... My acne was mostly mild but very very persistent and seemed to be getting up towards the moderate range too often for my tastes. I only took Accutane after doing months and months and months of research... ... (36 replies)
... moderate, but with very oily skin. It took about 3 months for me to see ressult. I have been taking it for over an year now, and it really works. ... (11 replies)
... y damage that may have resulted from this, take a good probiotic daily in order to help restore any flora in your intestines and colon that may have been lost by the antibiotics. ... (4 replies)
... my skin was an absolute mess when I stopped the pill in December. ... (1 replies)
... I was given MINOCYCLINE 100mg 4 months ago. ... (1 replies)
... It seemed to work for about 3 months and then my acne came back again. ... (4 replies)
... I've been off Accutane for about 8 months, and I was on a pretty high dosage of it . When I finished, I did have some of it return. It is VERY MILD. ... (15 replies)
... Hi. I've had mild to moderate acne for most of my adult life. Was on and off the pill and antiobiotics for years. ... (7 replies)
... Okay, wow after 5 months apparently I have exceeded the maximum amount you can take on a course. The last 3 months I was on a very high 120 mg per month which I think was a big mistake cause it just made my skin worse. ... (4 replies)
... hello, i actully found this web site as i was looking through the hair bit but i thought i would join in on other subjects. ... (1 replies)
... i had been on bc pills for about 5 years with acne and decided to stop, thinking that the bc pills might be causing my acne. BIG MISTAKE!!!! My acne got SOOOO much worse, and in places I'd never had it before like my cheeks. ... (7 replies)
... I am on Yasmin and I love it. It has taken me from VERY bad acne to completely clear in 5 months. ... (12 replies)
... by the way, i was pretty sure the pills weren't helping when i started school a month ago and broke out with a few cystic type pimples after not having anything like that for a long time. ... (1 replies)
... for the next few years. ... (6 replies)
... Hi guys...I have not posted much lately but I do check in and read the posts everyday. Today is the LAST day of my 5 month course of accutane. ... (4 replies)
... months, the problems with the pill have nothing to do with length of time on it. If you are going to have a bad reaction you will have it within the first 2 weeks. We find it is usually a very effective drug. ... (2 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 03:26 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!